Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Tumor removed from head, having spells, dizziness, headache. What can be the solution?

I have a 16 year old daughter who in Nov. had a tennis ball size tumor removed from the head of her pancrease. the tumor was very rare but benign. Since then she has been having spells where she blacks out for a few seconds followed by dizziness and headache and shakiness. She also seems to be very tired after these happen. They have checked her blood pressure and sugar, but those are fine.
Asked On : Sat, 9 Mar 2013
Answers:  2 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.
These symptoms in your daughter could be suggestive of seizures.
Please get her checked up by a neurologist for finding out the underlying cause.
She would benefit from medications such as divalproex or topiramate, which work against both migraine and seizures.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My email:
My blog:
Answered: Wed, 7 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor